advertisement
Question
Posted by: SEXY | 2008/02/05

Worried About Period Cycle

Good Day Doc
I am very worried
For the last 2yrs i have always been on time a complete 30-32day cycle. Then in November i left my pill reason being i am trying again. But From November i started on the 23 November for 5 days. I then started again on the 15 Dec for 6 days. In Jan i started on the 11 Jan 6 days and Now for Feb i have started on the 4 Feb. Please can you let me know is this normal of do i need help.

Is it still ok for a lady to menstrate like this.

Please could you let me know i am worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your cycle to stablise after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement